# SDR IXXA06SMN277S

- Difficulty date: August 4, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 96,561 hours, 25,131 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1746
- Part time: 96,561 hours, 25,131 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION FOUND EXTERNAL FUSELAGE SKIN CRACKED. AT STATION 1746.000, BETWEEN LONGERON 14 LT AND LONGERON 15 LT.  REMOVED FASTENERS. REMOVED DAMAGED AREA. FABRICATED EXTERNAL REPAIR DOUBLER (AL 7075 T6 0.071) AND INTERNAL FINGER DOUBLERS (AL 7075 T6 0.040”), AND FILLER (AL 7075 T6 0.063). CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS. APPLIED SEALANT TO FAYING SURFACES. INSTALLED REPAIR PARTS IAW SRM 53-2-1 FIG. 7, SHEETS 1, AND 3, SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1, SRM 51-1-20D, SRM 53-5-3 FIG. 1 ITEM (D), SRM 51-1-8B, AND SRM 51-1-11.
